A Caltech Library Service

An integral equation for scattering amplitudes

Chew, G. F. and Goldberger, M. L. and Low, F. E. (1969) An integral equation for scattering amplitudes. Physical Review Letters, 22 (5). pp. 208-212. ISSN 0031-9007. doi:10.1103/PhysRevLett.22.208.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We outline a dynamical scheme for studying Regge behavior of scattering amplitudes. It is based on unitarity and the concept of short-range momentum-space correlations in high-energy processes.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1969 The American Physical Society. Received 9 January 1969. A preliminary version of this work was reported at the Vienna Conference on High Energy Physics by W. Frazer. Since this work was completed, we have received a preprint by I.G. Halliday and L.M. Saunders containing very similar ideas. Work [of G.F.C. and F.E.L.] supported in part by the U.S. Atomic Energy Commission. Work [of M.L.G.] supported in part by the U.S. Air Force Office of Scientific Research, under Contract No. AF49(638)-1545, and the U.S. Atomic Energy Commission.
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF49(638)-1545
Atomic Energy CommissionUNSPECIFIED
Issue or Number:5
Record Number:CaltechAUTHORS:CHEprl69
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12457
Deposited By: Tony Diaz
Deposited On:11 Dec 2008 19:46
Last Modified:08 Nov 2021 22:28

Repository Staff Only: item control page